# SDR CA090120005

- Difficulty date: January 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,448 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800127
- Condition: Cracked
- Location: Tailboom
- Part time: 3,851 hours
- Component: Tailboom Assy
- Component part number: 407030801203
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SUPPORT ANGLE P/N 407-023-800-127 FOUND CRACKED ON A DAILY INSP. PART HAS BEEN UPGRADED BY A -129 THAT WAS INSTALLED. THIS IS KNOWN TO MFG AND THEY HAVE COME OUT WITH THE -129 THAT IS THINNER MATERIAL AND HAS MORE FLEXABILITY.
